# SDR HNAA2023050500153

- Difficulty date: May 4, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N925AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500908
- Aircraft time: 40,415 hours, 35,891 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

E1 NO DISPATCH MSG APPEARED ON TAKEOFF ROLL.   FACT  04MAY23  16:30  PHL
            DOWNLOADED CMC IAW AMM 45-45-00.PERFORMED ELECTRICAL RESET. GROUND RAN BOTH ENGINES FOR 35 MINUTES N2 85 PERCENT SYSTEM OPERATES NORMAL ON GROUND. OK FOR SERVICE.
